MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY DUET EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY DUET EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 46913
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device's main stop cock wasn't glued properly and fell off.
 
Additional Manufacturer Narrative
The returned device was patent.It met the requirements for leak testing.The mounting bracket and the main stopcock were not connected.If information is provided in the future, a supplemental report will be issued.

Brand Name
DUET EXTERNAL DRAINAGE AND MONITORING SYSTEM
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key6919436
Report Number2021898-2017-00504
Device Sequence Number852602
Product Code GWM
UDI-Device Identifier00613994445360
UDI-Public00613994445360
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K802100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model Number46913
Device Catalogue Number46913
Device Lot Number213377934
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2017
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date10/06/2017
Supplement Report FDA Received Date01/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1